Difference independence of the Riemann zeta function

Volume 125 / 2006

Yik-Man Chiang, Shao-Ji Feng Acta Arithmetica 125 (2006), 317-329 MSC: 11M06, 39A05, 30D35. DOI: 10.4064/aa125-4-2


  • Yik-Man ChiangDepartment of Mathematics
    Hong Kong University
    of Science and Technology
    Clear Water Bay, Kowloon
    Hong Kong, P.R. China
  • Shao-Ji FengAcademy of Mathematics and Systems Science
    Chinese Academy of Sciences
    Beijing, 100080, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image